Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have sinus infection, swelling in eyes, pressure sensation. On antibiotics. Is my infection getting worse?

I have a sinus infection, have taken my fourth dose of antibiotic, but now have slight swelling under my eyes, and worse sinus pain/pressure. I can breathe through my nose pretty well, but can't get much of anything out by blowing my nose. Is it still too early for the antibiotics to start working, or could my infection be getting worse despite the antibiotics?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
It appears that you might be having acute sinusitis giving this problem.
As you started antibiotic recently, wait for 1-2 days to start its effect.
After infection will be controlled, you will get relief from your symptoms.
Complete the antibiotic medicine course.
Do vicks vapor inhalation.
Avoid cold drinks and junk food.
Ok and take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor